I just started taking abilify and the dizziness and nausea was horrendous. I also have this pain all over my sternum that is extremely weird, but truly annoying. I probably have to stop it. Any of you have had any experiences with Abilify you wish to share? Thanks
Posts You May Be Interested In
I just wanted to wish you all a very Merry Christmas and hope that even when people are struggling and going through some dark days we can take a moment to feel little hope and a little gratitude....I have found these two elements even during the worst of times can often get me throughThank you to all of the wonderful people who have been great and supportive friends for a long time now... I...
7 yrs ago my nephew committed suicide at the age of 35 . I was on my Wat over to his house to see why he wasn't answering his phone only to find him dead on the floor. I tried to revive him but he was long gone so I sat there rocking him as I walled. It was devastating to say the least. It has taken me many yrs of therapy to get my life back . They were very difficult times for me . All I wanted...